# SDR QXEA9700693

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26932
- Make and model: Swrngn SA227AC
- Aircraft serial: AC660
- System (JASC): 2620 · Extinguishing System
- Part: Logic Module
- Part number: 33370945
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 FIRE EXTINGUISHER E LIGHT INTERMITTENTLY ON IN FLIGHT.  PLACED ON MEL.  AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED ON 10/29/97.  COULD NOT DUPLICATE ORIGINAL DISCREPANCY.  CHECKED RESISTANCE OF CIRCUIT FROM PIN 8 ON CONNECTOR, P4 TO GROUND, NO DEFECTS NOTED.  REPLACED LOGIC MODULE AS A PRECAUTION.  OPERATIONAL CHECKS GOOD.
